Ask The Doctor > Questions & Answers > Adderall Withdrawals

Adderall Withdrawals

Patient: I just stopped taking Adderall after 2 years and I am having withdrawals. Is there anything I can do to lessen the withdrawal symptoms

 

 

Symptoms: Tiredness
headaches
trouble concentrating
anger

 

 

Doctor: Thank you for your question. Symptoms of of Adderall (amphetamine and dextroamphetamine) usually last about 8-10 weeks a fter ceasing the use of this medication. Your current symptoms may not be due to withdrawal but due to complications of attention deficit and hyperactivity disorder. What we recommend is that you follow up with your therapist to see if you are experiencing symptoms of ADHD, which we believe you are, and determine if it would be time to restart treatment with medication should you choose to. As far as withdrawal is concerned, we do not believe you would be experiencing this two years after taking this medication.Thank you for consulting AskTheDoctor.com with your medical query.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment